On power basis of a class of algebraic number fields

Jhorar, Bablesh ; Khanduja, Sudesh K. (2016) On power basis of a class of algebraic number fields International Journal of Number Theory, 12 (08). Article ID 2317. ISSN 1793-0421

Full text not available from this repository.

Official URL: http://www.worldscientific.com/doi/abs/10.1142/S17...

Related URL: http://dx.doi.org/10.1142/S1793042116501384


Let K=Q(θ) be an algebraic number field with θ in the ring AK of algebraic integers of K and F(x) be the minimal polynomial of θ over the field Q of rational numbers. In 1977, Uchida proved that AK=Z[θ] if and only if F(x) does not belong to M2 for any maximal ideal M of the polynomial ring Z[x] (see [Osaka J. Math. 14 (1977) 155–157]). In this paper, we apply the above result to obtain some necessary and sufficient conditions involving the coefficients of F(x) for AK to equal Z[θ] when F(x) is a trinomial of the type xn+ax+b. In the particular case when a=−1, it is deduced that {1,θ,…,θn−1} is an integral basis of K if and only if either (i) p∤b and p2∤(bn−1nn−(n−1)n−1) or (ii) p divides b and p2∤b.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Rings of Algebraic Integers; Integral Basis and Discriminant
ID Code:112143
Deposited On:23 Jan 2018 12:19
Last Modified:23 Jan 2018 12:19

Repository Staff Only: item control page